# SDR GTIA0900016

- Difficulty date: February 3, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 10,974 hours, 5,322 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Part number: G1R124
- Condition: No Test
- Location: Zone 200
- Part time: 10,974 hours, 5,322 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 02 MASK MANUAL DROP CHECK, THE AFT LAV, ROW 25 ABCDEF, 23 ABC, 21 DEF AND 9 DEF FAILED TO OPEN.  RESET AND RETEST, ALL OPS CHECKS GOOD.
